Thorn orthogonality and domination in unstable theories

Volume 214 / 2011

Alf Onshuus, Alexander Usvyatsov Fundamenta Mathematicae 214 (2011), 241-268 MSC: 03C45, 03C07. DOI: 10.4064/fm214-3-3


We study orthogonality, domination, weight, regular and minimal types in the contexts of rosy and super-rosy theories.


  • Alf OnshuusDepartamento de Matemáticas
    Universidade de los Andes
    Cra 1 No. 18A-10, Edificio H
    Bogotá, 111711, Colombia
  • Alexander UsvyatsovUniversidade de Lisboa
    Centro de Matemática e Aplicações Fundamentais
    Av. Prof. Gama Pinto, 2
    1649-003 Lisboa, Portugal

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image